Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Computing control Lyapunov functions via a Zubov type algorithm

Title data

Grüne, Lars ; Wirth, Fabian:
Computing control Lyapunov functions via a Zubov type algorithm.
In: Proceedings of the 39th IEEE Conference on Decision and Control. Volume 3. - Piscataway, NJ : IEEE Publ. , 2000 . - pp. 2129-2134
ISBN 0-7803-6638-7
DOI: https://doi.org/10.1109/CDC.2000.914109

Related URLs

Abstract in another language

Under the assumption of local asymptotic nullcontrollability we define the domain of asymptotic nullcontrollability. On this set we define a control Lyapunov function via an optimal control problem. It is shown that this function can be characterized as the unique viscosity solution of a partial differential equation which can be interpreted as a generalization of Zubov's equation.

Further data

Item Type: Article in a book
Refereed: Yes
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne
Result of work at the UBT: No
DDC Subjects: 500 Science
500 Science > 510 Mathematics
Date Deposited: 22 Feb 2021 09:15
Last Modified: 07 May 2021 08:27
URI: https://eref.uni-bayreuth.de/id/eprint/63278